# SDR AU980382

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Enstrm 280C
- Engine: Lyc HIO360E1AD
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 281432015
- Condition: Failed
- Location: Main Rotor Head
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR HUB `LAMAFLEX' BEARING FAILED IN-FLIGHT.
